MAUDE Adverse Event Report: ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable

ABBOTT VASCULAR INC. Esprit¿; Scaffold,infrapopliteal,absorbable
Model Number 1212300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diminished Pulse Pressure (2606); Thrombosis/Thrombus (4440)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a de novo lesion in the tibioperoneal trunk (tpt) with 80% stenosis and heavy calcification; and popliteal and also a small area in the superficial femoral artery (sfa).Two (2) 3.0x38mm esprit btk stent were implanted to treat the tpt and intravascular lithotripsy (ivl) 3.0x 80 was used to treat the popliteal and the superficial femoral artery (sfa).A few hours later, the patient lost pulse.Re-angiography was performed and the popliteal and tpt scaffolds were clotted off.A non-abbott thrombectomy balloon system was used to get the popliteal and scaffold open.Additionally, medication (tissue plasminogen activator) was administered.A dissection in the popliteal was observed which was treated with a non-abbott covered stent.In the physician's opinion, the 2 esprit btk stents did not cause or contribute to the dissection.Post-dilatation was performed with a non-abbott 3.0x120mm balloon.Result was decent.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect(s) of thrombosis is listed in the esprit btk everolimus eluting resorbable scaffold system over-the-wire (otw) instructions for use as a known patient effect(s) of scaffolding procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling¿ therefore, no product-related corrective action will be implemented in this case.The additional device referenced in b5 is filed under separate medwatch report number.C3: 1 per year was entered; however, the frequency is 1 dose per implant.

Brand Name
Esprit¿
Common Device Name
Scaffold,infrapopliteal,absorbable
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 -280
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 2024168
26531 ynez road
temecula CA 92591 -462
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591--462
+1(951)914-5259
MDR Report Key50847026
Report Number2024168-2026-03638
Device Sequence Number9935973
Product Code NXW
UDI-Device Identifier08717648354021
UDI-Public(01)08717648354021(11)260601(17)280531(10)6060161
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1212300-38
Device Catalogue Number1212300-38
Device Lot Number6060161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3x120 Coyote; ESPRIT BTK OTW 3.0 x 38
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown